# SDR NSVA2011247

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 35,292 hours, 40,771 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Lug
- Condition: Corroded
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDAL CONSOL ASSY LUGS ARE CORRODED.  REMOVED AND INSTALLED NEW CONSOL ASSY PN: 7327200-561.
